Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 20 (2012), pp. 1-6. Download full version Download PDF PDF (368 KB)
Received on 24. April 2012;
Revised on 24. October 2012;
Accepted in final form: 26. October 2012;
Published online on 12. December 2012;
Communicated with Ľubomír Snoha.

Differential Inequalities Implying Starlikeness and Convexity
by Sukhwinder Singh Billing

Abstract
Abstract
Keywords
multiplier transformation, analytic function, starlike function, convex function.
Mathematics Subject Classification
(2000) 30C80, 30C45.
BibTeX reference
@ARTICLE{aumb2001,
  author = {Sukhwinder Singh Billing},
  title = {Differential Inequalities Implying Starlikeness and Convexity},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2012},
  volume = {20},
  pages = {1--6},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016